Revista Matemática Iberoamericana


Full-Text PDF (697 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 1, 1996, pp. 47–61
DOI: 10.4171/RMI/194

Published online: 1996-04-30

The range of Toeplitz Operators on the ball

Boris Korenblum[1] and John E. McCarthy[2]

(1) State University of New York, Albany, USA
(2) Washington University in St. Louis, USA

No abstract available for this article.

No keywords available for this article.

Korenblum Boris, McCarthy John: The range of Toeplitz Operators on the ball. Rev. Mat. Iberoam. 12 (1996), 47-61. doi: 10.4171/RMI/194